My question concerns possible dangers and side affects involved in the taking of Wellbutrin and a combination of Ritalin. As an adult living with ADD I have been taking Ritalin for the past couple of years as I finish a college degree. While the Ritalin has helped with my studying the side effects are often overwhelming such as nausea, insomnia, loss of appetite and sweaty palms. To achieve the desired learning effect I had been taking 20mg two to three times a day, but only when studying. Feeling as though there had to be a better way I set about investigating Wellbutrin, after hearing other peoples positive response to the drug, it sounded like a very real alternative to Ritalin. Out of convenience I had a different doctor prescribe the Wellbutrin than the Ritalin. My initial response to the Wellbutrin was positive in so far as I didn
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.